# SDR QXEA2016080500525

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,446 hours, 24,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER STAND-OFF ON STRINGER 31R.  FOUND TO BEYOND LIMITS IAW SRM 53-10-03-01-01. STRINGER  REMOVED AND REPLACED IAW  SRM 53-10-03.  NDT CARRIED OUT IAW NDTM6, 51-00-08-250-801.
